# SDR ASAA2013033194302

- Difficulty date: March 31, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 17,781 hours, 5,559 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEVERAL TIMES IN FLIGHT CENTER TANK FUEL QTY AND TOTAL FUEL QTY INDICATIONS WENT BLANK AND RETURNED TO PROPER INDICATIONS AFTER 10 SECONDS.  PERFORMED FQIS BITE FOUND NO PRESENT FAULTS.  PERFORMED GROUND TEST SHOWED PASS, THEN THERE WAS AN INTERMITTENT FAULT. CTR TANK FUEL QTY NORMAL AT THIS TIME, REF FIM 28-41, TASK 813.
